# SDR ASAA2021030934277

- Difficulty date: March 9, 2021
- Submitted: March 13, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 47,723 hours, 14,223 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: No Test
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS #1 ENG FIRE DET SYS WON'T TEST. GROUNDED - YES. PER B737-800 FIM 26-10 TASK 801 AND 805 INITIAL EVALUATION: FIRE DETECT CTR MODULE BITE SHOWS ENG 1 LOOP B OPEN. FOUND WIRES LOOSE IN LUGS AT DETECTOR 4 AFT (HARNESS MW0326). REPAIRED BOTH TERMINAL LUGS IAW EA 800-26EA-23297 AND B737-800 AMM 23-11-02-960-802. FIRE CTR MODULE BITE AND FIRE WARNING TEST GOOD. REPAIR CONFIRMATION SUCCESSFUL.
